Solitons from dressing in an algebraic approach to the constrained KP hierarchy
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
27/11/1998
|
Resumo |
The algebraic matrix hierarchy approach based on affine Lie sl(n) algebras leads to a variety of 1 + 1 soliton equations. By varying the rank of the underlying sl(n) algebra as well as its gradation in the affine setting, one encompasses the set of the soliton equations of the constrained KP hierarchy.The soliton solutions are then obtained as elements of the orbits of the dressing transformations constructed in terms of representations of the vertex operators of the affine sl(n) algebras realized in the unconventional gradations. Such soliton solutions exhibit non-trivial dependence on the KdV (odd) time flows and KP (odd and even) time Bows which distinguishes them From the conventional structure of the Darboux-Backlund-Wronskian solutions of the constrained KP hierarchy. |
Formato |
9483-9492 |
Identificador |
http://dx.doi.org/10.1088/0305-4470/31/47/009 Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 31, n. 47, p. 9483-9492, 1998. 0305-4470 http://hdl.handle.net/11449/23424 10.1088/0305-4470/31/47/009 WOS:000077431000009 |
Idioma(s) |
eng |
Publicador |
Iop Publishing Ltd |
Relação |
Journal of Physics A: Mathematical and General |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |